MAUDE Adverse Event Report: BIO-DETEK INCORPORATED ONE STEP COMPLETE; ELECTRODE

BIO-DETEK INCORPORATED ONE STEP COMPLETE; ELECTRODE
Model Number 8900-0801-01
Medical Device Problem Code Device Operational Issue (2914)
Health Effect - Clinical Code No Information (3190)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the product for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat a patient (age & gender unknown), upon opening the electrode pad's packaging the wires were dislodged.Complainant indicated that the clinician obtained another set of electrode pads to continue treating the patient.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The electrodes were returned to zoll medical corporation and the customer's report was observed.The high voltage wire was observed to be detached consistent with the customer's report.Further investigation at the point of engagement showed evidence that the wire was crimped suggesting a force pulled it away from the connection.Review of the device history records showed that these pads passed the pull testing done during the manufacturing process prior to being released.Additionally, retained sample testing of the suspected lot number confirmed that there were no irregularities with this lot number (4416) that would have contributed to the wire being pulled away from the electrode.Analysis of reports of this type has not identified an increase in trend.

Brand Name
ONE STEP COMPLETE
Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
MDR Report Key6666543
Report Number1218058-2017-00063
Device Sequence Number18843069
Product Code MKJ
UDI-Device Identifier00847946016326
UDI-Public00847946016326
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/05/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number8900-0801-01
Device Catalogue Number8900-0801-01
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/26/2017
Initial Date Received by Manufacturer 06/05/2017
Supplement Date Received by Manufacturer06/05/2017
Initial Report FDA Received Date06/26/2017
Supplement Report FDA Received Date08/25/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1